No reaction?

Hey all,

I am completely baffled. I began CAPs officially on 18th November, 2011 after changing from minoi to doxyi.

I had experienced tiredness, migraines and nausea on doxy (100mg; even after food) that did  dissipate within 1.5 weeks. I added Roxi an hour before breakfast daily, and I havent really had any real reaction. Now I have increased doxy to 200mg and I MOSTLY don't experience any reaction. I do however experience flu/cold like symptoms after 2400mg NACi - but only on SOMEDAYS. not everyday.

At times I do feel fatigued - but I had my jugular veins tested and they've renarrowed to a ridiculously small diameter whereby blood flow volume draining from my brain decreasing from 460mL/min to 123mL/min. Feeling slightly hypoxic and my right side muscle fatigue is back with a vengence.

I am aware that some people are sick and tired of herx reactions - but I am sick of feeling as though nothing is happening. Really feeling disillusioned even though it's only been 3 weeks - I have literally had no reaction.

Is this expected? Should I just jump straight to introducing metroi?  

 

M

If you're tolerating the full dosages of the first two abxi well, then go for it.  I would give it a couple of weeks, though; sometimes the reactions sneak up on people.

My regime was to start azith and doxyi on 06 October, then added flagyli the day after Thanksgiving, in late November.  I had few reactions beyond being very tired, then in February (I think), I started losing my hair in a big way.  I guess that was my big reaction to treatment.

We're all different and, as a little reminder, lots of us don't have big reactions to the protocol.  It is intentionally designed to be easy on us so we can continue our lives and not be debilitated by it.  In your case, it sounds like it's working just as it should. 

You're not going to recover instantly, so try to occupy yourself with hobbies, fun, a few books, visits with friends, writing lists of the wonderful things you want to enjoy after you're healthy...  it's a slow, steady process.  If you watch the pot, it will take forever to boil, but if you're distracted, that pot boils before you're even aware of it.  Walk away from your concerns and your healing process will go that much faster.  There's nothing you can do to hurry it up, anyway, so just take your meds and forget about it.

The difference between what we do and what we are capable of doing would suffice to solve most of the world’s problems. Mohandas Gandhi

Myra, when I started treatment I was delirious for a couple of weeks, then after that nothing apart from metroi depression.  Maybe you had got over your bad period then?  Everyone is different, after all.  Also, if you have much milder MSi than I did, you might not experience much........................ Sarah

A Journey through Light and Shadow

Completed Stratton/Wheldon regime for aggressive secondary progressive MSi in June 2007, after four years, three of which intermittent.   Still improving bit by bit and no relapses since finishing treatment.

MacKintosh, thanks for this. I've been getting very impatient with the pot not boiling. You're absolutely right.

Cheers,
Graeme 

LOL -You've just given me the opportunity to clarify my post.  After I lost about 1/4 to 1/3 of my hair, it all grew back, healthier and better (and much faster) than ever!

The difference between what we do and what we are capable of doing would suffice to solve most of the world’s problems. Mohandas Gandhi

Comment viewing options

Select your preferred way to display the comments and click "Save settings" to activate your changes.